# SDR C2XA08ON088

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 9,864 hours, 5,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 8152915
- Part serial: 2714
- Condition: Blown
- Location: Nr 1 Pack
- Part time: 1,753 hours, 1,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 7775 - SEA TO SEA - FLIGHT CREW REPORTED PACK 1 OVERLOAD - ICE DET FAIL.  FLIGHT CREW RETURNED TO BLOCK WITHOUT INCIDENTS.  MX PERSONNEL REMOVED AND REPLACED PRESSURE SWITCH OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
